# SDR AWXA200500139

- Difficulty date: January 4, 2005
- Submitted: February 2, 2005
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 55,556 hours, 39,126 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 65C26601179
- Condition: Delaminated
- Location: Slats
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK, THE LOWER SURFACE OF NR 1 SLAT WEDGE WAS FOUND DELAMINATED FROM SLAT STA 358 TO 369.  MAINTENANCE REMOVED DAMAGE FROM LOWER SURFACE OF NR 1 SLAT WEDGE; FABRICATED A FILLER AND DOUBLER; INSTALLED REPAIR PARTS IAW B737-300 SRM 51-70-10, FIG 30.
